MAUDE Adverse Event Report: JOINT RECON : VIANT MEDICAL (FORMERLY GREATBATCH) PINN GB OFFSET GRATER HANDLE; HANDLES

JOINT RECON : VIANT MEDICAL (FORMERLY GREATBATCH) PINN GB OFFSET GRATER HANDLE; HANDLES
Model Number T17653
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the blue handle offset gratebatch reamer was broken.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Based on further analysis, it was determine, depuy synthes is not the legal manufacturer of the product.The complaint has been forwarded to the supplier for further analysis.

Brand Name
PINN GB OFFSET GRATER HANDLE
Common Device Name
HANDLES
Manufacturer (Section D)
JOINT RECON : VIANT MEDICAL (FORMERLY GREATBATCH)
2 hampshire street
foxborough MA 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14084360
Report Number1818910-2022-06598
Device Sequence Number14771298
Product Code HTO
UDI-Device Identifier00840096400083
UDI-Public00840096400083
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT17653
Device Catalogue Number255000100
Device Lot NumberPC5143527
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown